MAUDE Adverse Event Report: BIOMET 3I TSV ANGLED SCREW CHANNEL DRIVER 24MM; DENTAL DRIVER

BIOMET 3I TSV ANGLED SCREW CHANNEL DRIVER 24MM; DENTAL DRIVER
Catalog Number TASCD24
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
The doctor reports that the item fractured by the tip.The patient did not suffer any negative impact on their health.Procedure was completed.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier: unknown / not provided.A2: age at time of the event: unknown / not provided.A3: gender: unknown / not provided.A4: patient weight: unknown / not provided.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Zimvie received one (1) tascd24, (tsv angled screw channel driver 24mm) for evaluation.Visual evaluation was performed; the drivers tip is fractured.Fractured piece was not returned.Dhr review was completed for the subject lot number 1282247.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1282247 for similar events and no other complaint was identified.Review completed utilizing keywords: dental: functional: fracture.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was the torque applied during placement/ seating exceeded recommended value.Therefore, based on the available information, a device malfunction did occur.The driver¿s tip was fractured.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
TSV ANGLED SCREW CHANNEL DRIVER 24MM
Common Device Name
DENTAL DRIVER
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21762410
Report Number0001038806-2025-00747
Device Sequence Number8676863
Product Code NDP
UDI-Device Identifier00844868044741
UDI-Public(01)00844868044741(17)290722(10)1282247
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTASCD24
Device Lot Number1282247
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic